Minocycline pigmentation

Common Questions and Answers about Minocycline pigmentation

solodyn

The cutaneous hyperpigmentation usually resolves after cessation of the drug. Tooth discoloration, however, generally remains. Pigmentation associated with minocycline most often appears in patients after long-term therapy, usually at doses greater than 100 mg per day. This link may be helpful in understanding this side effect:http://findarticles.
I really doubt that the pigmentation is from Minocycline. I've never even seen that, and besides, it takes months to appear. Dr.
It almost looks like bruising, with a hint of yellowish pigmentation in some areas. My dermatologist did not recognize the condition, but my internist suggested that it might be a side effect of minocine. As a test of that theory, I discontinued the minocine in mid February but have not seen any change in the discoloration. Is this condition common with minocine? Is there another explanation?
I have been on antibiotics for the last five months and have taken various forms of antibiotics(Keflex, doxycycline, minocycline, tetracycline) and I was wondering how long does it take for the blisters to completely stop? I know staph and acne are different, but the blisters or cysts are similar and I was wondering what I could do to get rid of the post dark spots leftover from the infection. I am only 22 years of age and have never had this happen to me before.
Acutaine, and Minocycline. Birth control pills did seem to help. I am debating on going back on Minocycline 100 mg QD along with "pimple earser" and sunblock 30 QD. I also have skin that leaves a brown pigmentation after pimple is gone. My skin color is light brown. In the past it seems like any product i used did more harm than good. The dermatologist messed my skin up real badly, and made it worse about 2 years ago. Any suggestions on what to use? Routine? Thank you so much!!
Ive been using a microdermabrasion scrub for post inflammatory pigmentation after my acne has healed and left some red marks. I started using neosporin to help the skin heal after. I think I've been using too much neosporin and now the skin is red and irritated. I've been globbing it down in one specific area and now i realize that you should not do that. I've been doing this for about 3-4 days. I've stopped with the neosporin and the scrub. Im also taking minocycline. thanks for the help!
i have white spots that started in the middle of my back spread to lower back and to upper chest under my breast. MD gave me minocycline for TX it woked but had to stop due 2 side effects. i cant remmember the name of the DX he gave me.
hi dr, I am bond from india,i have been facing a peculier problem since 1 year, my cheeks(only) have got pigmented none other region has the pigmentation,even my chin and nose have not got pigmented,i have used almost all kinds of sunscreen lotions available in INDIA,but nothing has worked out,please help me to solve my problem........
I then travelled to see a doctor in the Netherlands who suggested it may be Progressive Macular Hypomelanosis, though i am just finishing a course of minocycline 100mg combined with benzoyl peroxide and UVB but theres been no great improvement their again. I have no history with pigmentation problems in my family and wasn't born with any problems regarding pigment. Any suggestions regarding what to try next or any dermatologists who specialise in this type of thing?
Hi, for about the last year probably, I have had really wierd skin pigmentation problems. My hands and face are constantly really red, and the only relief for my hands is to hold them above my head for awhile, and that relieves it for a about a minute. My whole face is really red to, and stops at my neck. I do have acne, and have been on Accutane for about 4.5 months. I dont know if this may be the problem or what else?
HI, Your skin discoloration may be caused by increased pigmentation in this area. This could be due to a lot of factors such as your abrupt decreased weight and genetics. I recommend that you have this and other symptoms such as your nails turning blue , evaluated by your doctor for proper management. There are other options for your skin discoloration such as bleaching products and even laser treatment. Talk to your doctor which is suited for you. Take care and regards.
for the past 8 years until I finally saw a dermatologist. I am of darker pigmentation; so, the papules are not always so evident, but it comes and goes in spurts. I was told it's an imbalance of bacteria in the skin (the bad bacteria outweighing the good). First I did a cleanse for 30 days.... One of those good ones where you only eat minimal fruit and lots of veggies, lean meets, and water. Then, while on the cleanse I started taking Acidophillis ( I might have spelled it wrong).
I then travelled to see a doctor in the Netherlands who suggested it may be Progressive Macular Hypomelanosis, though i am just finishing a course of minocycline 100mg combined with benzoyl peroxide and UVB but theres been no great improvement their again. I have no history with pigmentation problems in my family and wasn't born with any problems regarding pigment. Any suggestions regarding what to try next or any dermatologists who specialise in this type of thing?
Should your acne return talk to your doctor about using a different oral or topical anti-biotic. Laser treatments can treat acne, scarring and pigmentation. Advances in technology mean they can treat most skin colors and types. They will give you a skin analysis and consultation before carrying out any procedure. They will also do a test patch to ensure laser treatment is right for you. After care and recommended products will also be available.
I then travelled to see a doctor in the Netherlands who suggested it may be Progressive Macular Hypomelanosis, though i am just finishing a course of minocycline 100mg combined with benzoyl peroxide and UVB but theres been no great improvement their again. I have no history with pigmentation problems in my family and wasn't born with any problems regarding pigment. Any suggestions regarding what to try next or any dermatologists who specialise in this type of thing?
Skin and oral pigmentation has been reported to occur independently of time or amount of drug administration, whereas other pigmentation has been reported to occur upon prolonged administration. Skin pigmentation includes diffuse pigmentation as well as over sites of scars or injury.
It is worse when there is temparature change, shower, or trying to go to sleep...now i have little white spots everywhere (lack of pigmentation)...i thought maybe this was a dermatology issue (fungus, ew..or whatever) i was biopsed and they found absolutely nothing...i have had hep c for about 10 years..first stage cirhosis..haven't drank for 3 months...someone please help!
After trying to get rid of it on my own (I thought I was just dirty) I ended up going to my derm the beginning of the following year (2007). I was told it was TV and given Minocycline and antifungal cream. The Mino made me VERY dizzy. I ended up stopping with maybe 2-3 days left, but it still went away and I was free spring and summer and like clockwork it came back again around the same time of the year.
It is the most effective antibiotic for me (none of the others, like doxycycline and minocycline that I used to use as a teenager, worked at all). I have read though that sulfonamides can cause hyperpigmentation - is there substantial proof of this? 6. Up until I noticed the pigmentation, I used to use a depilatory cream and pluck the hair above my upper lip. I feel this may have led to post-inflammatory hyperpigmentation and so I have stopped doing that completely.
The only medication that she has been on for seven months duration is Minocycline for acne. Her diet has not changed dramatically since the onset of the orange discoloration on the tongue. I have heard of people eating a lot of beta carotene and having that cause orange palms of the hands and souls of the feet, but not on the tongue. And she doesn't eat a lot of foods that contain beta carotene. This is quite perplexing.
MedHelp Health Answers